Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Includes Expert Content
    Still trying-and failing!
    avatar
    chteacher posted:
    I am on a low dose (.1) Estrogen patch and 100 mg progesterone. I do not have hot flashes or night sweats any more. Since my anxiety was off the charts at my last doctor's visit, he prescribed Trintellix ( an antidepressant) and I am still taking a small dose of xanax every day. I still have a jittery feeling, my heart races, severe hypochondria, trouble sleeping (staying asleep) and some mild cramping and diarrhea. My friend gave me an article about getting my thyroid checked. Many of my symptoms sound like hyperthyroid. I made an appointment but couldn't get in until October! All I want to do is feel better. Is there anyone out there who is feeling this way and has tried something else? (I am currently weaning myself off the Trintellix...it makes me nauseated and may be contributing to the diarrhea.) I am truly miserable. Help!
     
    avatar
    editor_morgan responded:
    Hi Chteacher,
    I'm so sorry that you have been so miserable. Nobody deserves to have to live with such discomfort. Have you considered seeking a second opinion? Your satisfaction with your treatment is of utmost importance.
    Here are links to information on WebMD that you might find helpful:

    Hyperthyroidism - Topic Overview
    Overactive Thyroid (Hyperthyroidism) Information
    If you do in fact have hyperthyroidism then that is a condition that you need to seek treatment for. Please consult a doctor and let us know the outcome.
    We are here for you.
    ((Hugs))!
     
    avatar
    Mary Jane Minkin, MD responded:
    Dear chteacher,
    Indeed I agree with Editor_morgan that you shouldn't be so miserable!
    See if your doctor would just order thyroid function tests to be ordered at a local laboratory (you don't need a doctor's appointment, just the blood tests)-and then his office could get you the results right away-see if they could just order the blood tests for you-
    Good luck,
    Mary Jane


    Featuring Experts

    Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

    Helpful Tips

    Hot flash & Night sweat relief
    I am 51 and started perimenopause 6 years ago. I experience hot flashes and night sweats heavily every two weeks - the time I usually ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the North American Menopause Society website